Exact solutions of nonlinear wave equations with power law nonlinearity

K. S. Al-Ghafri*, E. V. Krishnan

*Corresponding author for this work

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The analytic solutions of nonlinear wave equations with power law nonlinearity have been investigated. We have applied the separation of variables and the auxiliary equation methods to three equations called the nonlinear dispersive equation, K(n+1;n+1) equation and K(n;n) equation. As a result, a wide range of travelling wave solutions have been obtained. Thus, the methods used here are efficient and can be applied to many nonlinear wave equations. The validation of all solutions is justified by using tools of computer algebra system.

Original languageEnglish
Pages (from-to)537-551
Number of pages15
JournalNonlinear Studies
Volume24
Issue number3
Publication statusPublished - 2017

Keywords

  • Auxiliary equation method
  • Exact solutions
  • K(n+1;n+1) equation
  • K(n;n) equation
  • Nonlinear dispersive equation
  • Separation of variables method

ASJC Scopus subject areas

  • Modelling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Exact solutions of nonlinear wave equations with power law nonlinearity'. Together they form a unique fingerprint.

  • Cite this